Alert archive / Michigan / Gale Warnings in 2008

Gale Warning 17, NWS Gaylord, MI

August 10, 2008

NWS Gaylord, MI issued this gale warning at Aug 10, 2008, 4:05 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 10, 2008, 4:05 AM EDT (08:05 UTC)
Expired
Aug 10, 2008, 3:50 PM EDT
In force
12 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS73 KAPX 100805
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 AM EDT SUN AUG 10 2008

...GUSTY WINDS AND HIGHER WAVES TO PERSIST INTO THE EVENING...

.UNSEASONABLY STRONG LOW PRESSURE WILL TRACK INTO THE EASTERN
GREAT LAKES BY EVENING...THOUGH THE LINGERING GRADIENT FROM THIS
SYSTEM WILL CONTINUE TO YIELD GUSTY WINDS AND HIGH WAVES. 

LHZ347-348-101500-
/O.UPG.KAPX.SC.Y.0072.000000T0000Z-080810T0900Z/
/O.NEW.KAPX.GL.W.0017.080810T0805Z-080810T1500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
405 AM EDT SUN AUG 10 2008

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

SUSTAINED NORTH TO NORTHWEST OF 15 TO 25 KNOTS WILL CONTINUE
THROUGH THE DAY...WITH GUSTS APPROACHING 35 KNOTS THROUGH LATE
MORNING. WAVES WILL CONTINUE TO BE RATHER HIGH...GENERALLY 4 TO 6
FEET THROUGH THE DAY. IMPROVING CONDITIONS WILL BE NOTED LATE
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ345-346-349-LMZ323-341-342-344>346-LSZ321-322-101500-
/O.EXT.KAPX.SC.Y.0072.000000T0000Z-080811T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
405 AM EDT SUN AUG 10 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
EARLY EVENING...ALONG WITH WAVES OF 3 TO 7 FEET IN MANY LOCATIONS.
WINDS AND WAVES WILL SUBSIDE RATHER QUICKLY LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
000
WHUS73 KAPX 101500
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1100 AM EDT SUN AUG 10 2008

...GUSTY WINDS AND HIGHER WAVES TO PERSIST INTO THE EVENING...

.UNSEASONABLY STRONG LOW PRESSURE WILL TRACK INTO THE EASTERN
GREAT LAKES BY EVENING...THOUGH THE LINGERING GRADIENT FROM THIS
SYSTEM WILL CONTINUE TO YIELD GUSTY WINDS AND HIGH WAVES.

LHZ347-348-102100-
/O.EXT.KAPX.GL.W.0017.000000T0000Z-080810T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1100 AM EDT SUN AUG 10 2008

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

SUSTAINED NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL
CONTINUE THROUGH THE DAY...WITH GUSTS AROUND 35 KNOTS THROUGH MID
AFTERNOON. WAVES WILL CONTINUE TO BE RATHER HIGH...GENERALLY 4 TO
6 FEET THROUGH THE DAY. IMPROVING CONDITIONS WILL BE NOTED LATE
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ345-346-349-LMZ323-341-342-344>346-LSZ321-322-102200-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-080811T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1100 AM EDT SUN AUG 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

NORTH TO NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
EARLY EVENING...ALONG WITH WAVES OF 3 TO 7 FEET IN MANY
LOCATIONS. WINDS AND WAVES WILL SUBSIDE RATHER QUICKLY LATE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ADAM
000
WHUS73 KAPX 101950
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
350 PM EDT SUN AUG 10 2008

...GUSTY WINDS AND HIGHER WAVES TO PERSIST INTO THE EVENING...

.UNSEASONABLY STRONG LOW PRESSURE WILL TRACK INTO THE EASTERN
GREAT LAKES TONIGHT...THOUGH THE LINGERING GRADIENT FROM THIS
SYSTEM WILL CONTINUE TO YIELD GUSTY WINDS AND HIGH WAVES THROUGH
THIS EVENING.

LHZ347-348-110300-
/O.CAN.KAPX.GL.W.0017.000000T0000Z-080810T2100Z/
/O.EXA.KAPX.SC.Y.0072.000000T0000Z-080811T0300Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
350 PM EDT SUN AUG 10 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY
EVENING...ALONG WITH WAVES OF 3 TO 6 FEET IN MANY LOCATIONS.
WINDS AND WAVES WILL SUBSIDE RATHER QUICKLY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ345-346-LMZ323-341-342-344-LSZ321-322-102100-
/O.CAN.KAPX.SC.Y.0072.000000T0000Z-080811T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
350 PM EDT SUN AUG 10 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

LHZ349-LMZ345-346-110300-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-080811T0300Z/
STURGEON POINT TO ALABASTER MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
350 PM EDT SUN AUG 10 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

NORTH WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE
THROUGH EARLY EVENING...ALONG WITH WAVES OF 3 TO 7 FEET IN MANY
LOCATIONS. WINDS AND WAVES WILL SUBSIDE RATHER QUICKLY LATE THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Aug 10, 3:29 AM EDT, 36 minutes earlier.

Area forecast discussion, Aug 10, 3:29 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
329 AM EDT SUN AUG 10 2008

.DISCUSSION...HOPEFULLY A DECENTLY STRAIGHTFORWARD FCST THE NEXT
36 HOURS...WITH PRIMARY CHALLENGE BEING CLOUDS/LINGERING PRECIP
AND TEMPS. IMPRESSIVE AND UNSEASONABLY STRONG UPR LOW RESIDES OVR
EASTERN LAKE HURON AS OF 06Z...WITH A SMATTERING OF LIGHT SHOWERS
ACRS NORTHEAST LOWER MI IN PLUME OF DEEPER MOISTURE AND PERIODIC
LAKE HELP GIVEN H85 TEMPS STILL RESIDING NEAR 6-7C. MEANWHILE...
STRATOCU DECK ATTEMPTING TO OVERTAKE PORTIONS OF THE REGION ONCE
AGAIN AS BOTH LOW LEVEL RH PLUME RETROGRADES WEST AND LAKE
CONTRIBUTION FOCUSING NOTABLE BAND (WITH RECENT RADAR RETURNS ALSO
NOTED) INLAND FROM GRAND TRAVERSE BAY.

OVERALL...ANTICIPATE A SOMEWHAT SIMILAR DAY TO YESTERDAY AS DEEP
LAYER CYCLONIC FLOW REGIME HOLDS QUITE CHILLY AIRMASS INTACT. BETTER
900-600MB MOISTURE AXIS RESIDING ACRS NORTHEAST LOWER AND WEAK
SUPPORT/DIURNAL HELP SHOULD ALLOW AT LEAST SCATTERED SHOWERS INTO
THE EARLY AFTN HOURS...BEFORE DEPARTURE OF UPR LOW/LOSS OF MOISTURE
ABOVE 800MB BRINGS A QUICK END TO PRECIP AFTER 21Z. CLOUDS A BIT
MORE TRICKY AS EARLY MORNING SATELLITE PICS/MODEL TIME HEIGHTS SHOW
A GREAT DEAL OF SUB-800MB MOISTURE WORKING ITS BACK BACK SOUTH AND
WEST THIS MORNING. PARTLY TO MOSTLY CLOUDY TO START THIS MORNING
BEFORE LOCATIONS ACRS NORTHWEST LOWER PERHAPS END UP CLEARING BY
AFTN AS DIURNAL DRYING/INTRUSION OF H85 DRY AXIS PER NAM/GFS AID
IN SCOURING CU/STRATOCU POTENTIAL. FARTHER EAST...BELIEVE
LOCATIONS ALONG/EAST OF I-75 LIKELY TO STAY MAINLY CLOUDY THRU THE
DAY...THOUGH HONESTLY CONFIDENCE IN CLOUD COVERAGE INTO THE AFTN
QUITE LOW. TEMPS ALSO IFFY PENDING CLOUD COVER...THOUGH WITH
THERMAL TROUGH STUCK OVERHEAD...READINGS MAINLY UPR 60S/LOW 70S
APPEAR ON TRACK.

TONIGHT INTO MONDAY...IMPROVEMENT ON TAP AS UPR LOW FINALLY PUSHES
EAST AND LINGERING LOW LEVEL MOISTURE PLUME ERODES WITH INTRUSION OF
UPSTREAM DRYING PER APPROACH OF LOW LEVEL RIDGING. SEE LITTLE TO NO
SUPPORT FOR ADDITIONAL PRECIP ACRS NORTHEAST LOWER AS FLOW REGIME
BECOMING ANTICYCLONIC WITH TIME AND OVERLAKE INSTABILITY ON THE WANE
WITH ONSET OF SUBTLE LOW LEVEL WARM ADVECTION. MON APPEARS TO BE
A FANTASTIC DAY WITH JUST SOME DIURNAL CU PER LINGERING BOUNDARY
LAYER RH AND EXPECTED LAKE BREEZES WITH SFC RIDGE FOLDING IN FROM
WISCONSIN.

MON NIGHT ONWARD...LITTLE OR NO CHANGES MADE TO GOING FCST...WITH
DRY WEATHER DOMINANT WITH LOW LEVEL RIDGING INTACT OVR THE REGION.
00Z SUITE OF GUIDANCE A BIT MORE AMPLIFIED WITH YET MORE ENERGY
ATTEMPTING TO HEAD SOUTH OUT OF EASTERN CANADA LATE TUE...WHICH
SHOULD SUPPORT UPSTREAM DIURNAL CONVECTION ON THE EDGE OF COLD POOL
OVR EASTERN ONTARIO...THOUGH DIFFICULT TO FORESEE MUCH IN THE WAY OF
ANYTHING SURVIVING THE TRIP INTO THE CWA GIVEN RATHER DRY AIRMASS IN
PLACE.

MARINE...WILL EXTEND SMALL CRAFT ADVISORIES THRU THE LATE EVENING
GIVEN LINGERING OVER-LAKE INSTABILITY AND ONGOING QUITE GUSTY
WINDS/HIGHER WAVES. WITH COASTAL CONVERGENCE REGIME...WILL ALSO
FIRE OFF GALES THRU 11 AM FOR THE TWO PRESQUE ISLE ZONES WHERE
GUSTS TO 35 KNOTS ONGOING EARLY THIS MORNING. RIP CURRENT
POTENTIAL TRICKY AS PERPENDICULAR FLOW TO THE COAST LACKING FOR
MOST SPOTS...BUT WILL SIMPLY HIT ALL THE COASTAL COUNTIES COVERED
BY SMALL CRAFTS AS LOCALES WHERE LAND JUST OUT INTO THE WATER (IN
OTHERWISE PARALLEL COASTAL FLOW) AND PIERS WILL CERTAINLY BE PRONE
TO POTENTIAL INTO THE LATE AFTN HOURS.

LAWRENCE

&&

.AVIATION... /ISSUED 1154 PM EDT SAT AUG 9 2008/

LOWER CLOUD HEIGHTS THROUGH SUNDAY LIKELY TO BE A PROBLEM ONLY
AROUND APN WHERE MVFR CONDITIONS EXPECTED TO DEVELOP OVERNIGHT
INTO SUNDAY MORNING AS MOISTURE WRAPPING AROUND UPPER LOW DROPPING
SOUTH ACROSS LAKE HURON INTERACTS WITH OVER WATER INSTABILITY
(850MB TEMPERATURES 6-8C WITH WATER TEMPERATURES NEAR 19C).
PERHAPS SOME BRIEF IFR CONDITIONS WITHIN HEAVIER RAIN SHOWERS.
MEANWHILE...EXPECT BETTER CONDITIONS AT TVC/PLN WITH HIGH BASED
SC/AC IMPACTING THESE LOCATIONS OVERNIGHT...THEN THINNING OUT WITH
TIME. SOME QUESTION AS TO WHETHER OR NOT LAKE INDUCED SC WILL
IMPACT TVC OVERNIGHT... THOUGH IF IT DOES STILL ANTICIPATE MAINLY
VFR CONDITIONS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ323-341-
     342-344>346.

LH...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LHZ345-346-
     349.

     GALE WARNING UNTIL 11 AM EDT THIS MORNING FOR LHZ347-348.

LS...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LSZ322.

&&
Hazardous weather outlook, Aug 9, 3:56 PM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EDT SAT AUG 9 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
101000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
356 PM EDT SAT AUG 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS EASTERN UPPER
AND NORTHEAST LOWER MICHIGAN THROUGH THIS EVENING. WHILE SEVERE
THUNDERSTORMS ARE NOT EXPECTED...A FEW STORMS MAY PRODUCE SMALL HAIL
AND BRIEF WIND GUSTS TO 40 MPH.

THERE IS AN INCREASED RISK OF RIP CURRENTS THROUGH TONIGHT ON THE
LAKE MICHIGAN BEACHES OF NORTHERN LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WEATHER DEEMED SIGNIFICANT
TODAY THROUGH TONIGHT.

KAS

Nearby

Gale Warnings in Michigan, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.